# SDR CALA2025081907925

- Difficulty date: August 16, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,630 hours, 29,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A750182
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP CORROSION AT  ZEE CHANNEL BETWEEN STA 500A-500D RBL 21" REF AAR N/R 97524859 INSTALLED FWD CARGO COMP ZEE CHANNEL BETWEEN STA 500A-500D RBL 21" PER SRM 51-40-02-0G-0 AND DWG# 143A7500.. REMOVED AND INSTALLED NEW FWD CARGO COMP ZEE CHANNEL BETWEEN STA 500A-500D RBL 21" PER SRM 51-40-02-0G-0 AND DWG# 143A7500.
